澳门金莎娱乐网站,官方澳门金莎娱乐网站

孙海伟
孙海伟

理学博士,副教授,硕士生导师
研究领域:自守L-函数、自守形式、堆垒素数论

联系方式
山东省威海市文化西路180号 澳门金莎娱乐网站(威海)澳门金莎娱乐网站院
邮编:264209
E-mail:hwsun@sdu.edu.cn
访问经历
2017.10-2018.10,美国爱荷华大学,访问学者
学习经历
2005.09-2010.06,澳门金莎娱乐网站数学学院,理学博士
2001.09-2005.06,澳门金莎娱乐网站数学学院 ,理学学士
工作经历
2016.09-至今,澳门金莎娱乐网站(威海)澳门金莎娱乐网站院,副教授
2010.07-2016.09,澳门金莎娱乐网站(威海)澳门金莎娱乐网站院,讲师
项目
1. 自守L-函数亚凸界估计的研究,国家自然科学青年基金,2017.01-2019.12,主持
2. 若干自守L-函数解析性质的研究,中国博士后科学基金面上项目,2017.01-2019.12,主持

3. 代数数域中的华林-哥德巴赫问题,澳门金莎娱乐网站基本科研基金,2014.01-2015.12,主持

4. 若干Waring-Goldbach问题的研究,教育部博士点新教师类科研基金,2013.01-2015.12,主持
论著
[14] JianYa Liu, Haiwei Sun and Yangbo Ye, Double square moments and subconvexity bounds for Rankin-Selberg L-functions of holomorphic cusp forms, Sci. China Math. 63 (2020): 823-844.

[13] Haiwei Sun and Yangbo Ye, Further improvement on bounds for L-functions related to GL(3), Int. J. Number Theory?15 (7)?(2019), 1487–1517.

[12] Haiwei Sun and Yangbo Ye, Double first moment for L(1/2,Sym^2f x g) applying Petersson's formula twice, J. Number Theory?202?(2019),?141–159.

[11] Mark Mckee, Haiwei Sun and Yangbo Ye, Improved subconvexity bounds for GL(2)*GL(3) and GL(3) L-functions by weighted stationary phase, Trans. Amer. Math. Soc., 370(5) (2018), 3745-3769.

[10] Mark Mckee, Haiwei Sun and Yangbo Ye, Weighted stationary phase of higher orders, Frontiers of Mathematics in China (3) 12 (2017), 675-702.

[9] Guanghua Ji and Haiwei Sun, Moments of L-functions attached to the twist of modular form by Dirichlet character, Chin. Ann. Math. (2) 35 B (2015), 237-252.

[8] Zhixin Liu and Haiwei Sun, Diophantine approximation with one prime and three squares of primes, The Ramanujan Journal (3 ) 30 (2013), 327-340.

[7] Zhixin Liu and Haiwei Sun, Diopantine approximation with four squares of primes and powers of 2,  Chin. Ann. Math., Series A, (5) 34 A (2013), 599-608.

[6] Guangshi Lv and Haiwei Sun, The ternary Goldbach–Vinogradov theorem with almost equal primes from the Beatty sequence, The Ramanujan Journal (2) 30 (2013), 153-161.

[5] Haiwei Sun, The vales of additive forms at prime arguments, Studia Sci. Math. Hungarica. (4) 48 (2011), 421–444.

[4] Guangshi Lv and Haiwei Sun, Prime in quadratic progressions on average, Acta Math. Sin. (Engl. Ser.) (6) 27 (2011) , 1187–1194.

[3] Haiwei Sun and Guangshi Lv, On fractional power moments of L-functions associated  with certain cusp forms, Acta Appl Math , 109 (2010), 653–667.

[2] Guangshi Lv and Haiwei Sun, On a generalization of Hua's theorem with five squares of primes, Acta Math. Hungar. (3) 122 (2009),  273–282.

[1] Guangshi Lv and Haiwei Sun, Integers represented as the sum of one prime, two squares of primes and powers of 2. Proc. Amer. Math. Soc. (4) 137 (2009), 185–1191.
XML 地图 | Sitemap 地图